Large deviations for noninteracting infinite-particle systems

M. D. Donsker, S. R.S. Varadhan

Research output: Contribution to journalArticlepeer-review


A large deviation property is established for noninteracting infinite particle systems. Previous large deviation results obtained by the authors involved a single I-function because the cases treated always involved a unique invariant measure for the process. In the context of this paper there is an infinite family of invariant measures and a corresponding infinite family of I-functions governing the large deviations.

Original languageEnglish (US)
Pages (from-to)1195-1232
Number of pages38
JournalJournal of Statistical Physics
Issue number5-6
StatePublished - Mar 1987


  • Large deviations
  • asymptotics for expectations
  • infinite particle systems
  • invariant measures

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics


Dive into the research topics of 'Large deviations for noninteracting infinite-particle systems'. Together they form a unique fingerprint.

Cite this